# SDR 95ZZZX2420

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Kansas City Aviation Center Inc, repair station AMYR171C
- Aircraft: N923CN
- Make and model: Piper PA-32R-301
- Aircraft serial: 3213076
- Engine: Lyc IO540K1G5
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Baffle
- Part number: 4013383
- Condition: Failed
- Location: Oil Sump
- Part time: 466 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF OIL PAN TO CHANGE PAN GASKET, FOUND OIL SUMP BAFFLE COMING APART WHERE VERTICAL FINS ARE ATTACHED TO HORIZONTAL PART, FOUND ALL RIVETS LOOSE, ONE RIVET HEAD COMPLETELY MISSING.
